# SDR REXA2013051900669

- Difficulty date: May 16, 2013
- Submitted: May 19, 2013
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 20,683 hours, 18,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 484 CLIPS CRACKED AT LBL 27 - LBL 36.  REPAIRED IAW BOMBARDIER REO 601R-53-41-0059.
